Alert archive / Kansas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 80, NWS Topeka, KS

June 4, 20206 counties in Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 4, 2020, 2:20 AM CDT for 6 counties in Kansas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2020, 2:20 AM CDT (07:20 UTC)
Expired
Jun 4, 2020, 3:15 AM CDT
In force
55 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Anderson County, KS, Coffey County, KS, Douglas County, KS, Franklin County, KS, Lyon County, KS, Osage County, KS

The radar

The Topeka radar (KTWX), 79 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 9:38 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 7.3 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2020-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2970 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2020-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2970 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1684 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

865 
WUUS53 KTOP 040720
SVRTOP
KSC003-031-045-059-111-139-040815-
/O.NEW.KTOP.SV.W.0080.200604T0720Z-200604T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
220 AM CDT Thu Jun 4 2020

The National Weather Service in Topeka has issued a

* Severe Thunderstorm Warning for...
  Franklin County in east central Kansas...
  Anderson County in east central Kansas...
  Southeastern Douglas County in east central Kansas...
  Southern Osage County in east central Kansas...
  Coffey County in east central Kansas...
  Eastern Lyon County in east central Kansas...

* Until 315 AM CDT.

* At 219 AM CDT, severe thunderstorms were located along a line
  extending from near Gardner to near Pomona to 3 miles east of
  Admire, moving southeast at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Ottawa, Baldwin City, Garnett, Osage City, Burlington, Wellsville,
  Lyndon, Centropolis, Lebo, Pomona, Waverly, Richmond, Colony,
  Williamsburg, New Strawn, Quenemo, Melvern, Hartford, Gridley and
  Greeley.

This includes the following highways...
 Interstate 35 between mile markers 138 and 198.
 Kansas Turnpike between mile markers 142 and 153.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3817 9596 3817 9601 3874 9612 3874 9606
      3865 9552 3887 9506 3804 9508 3804 9596
TIME...MOT...LOC 0719Z 318DEG 50KT 3884 9490 3857 9544 3865 9604 

HAIL...<.75IN
WIND...60MPH
 
$$

Gargan
3 follow-up statements
729 
WWUS53 KTOP 040740
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
240 AM CDT Thu Jun 4 2020

KSC045-040748-
/O.CAN.KTOP.SV.W.0080.000000T0000Z-200604T0815Z/
Douglas-
240 AM CDT Thu Jun 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DOUGLAS COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
east central Kansas.

LAT...LON 3817 9596 3817 9601 3874 9612 3874 9606
      3865 9552 3872 9506 3804 9508 3804 9596
TIME...MOT...LOC 0738Z 310DEG 51KT 3849 9494 3839 9526 3850 9599 

$$

KSC003-031-059-111-139-040815-
/O.CON.KTOP.SV.W.0080.000000T0000Z-200604T0815Z/
Franklin-Anderson-Osage-Coffey-Lyon-
240 AM CDT Thu Jun 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR FRANKLIN...ANDERSON...SOUTHERN OSAGE...COFFEY AND EASTERN LYON
COUNTIES...

At 238 AM CDT, severe thunderstorms were located along a line
extending from near Osawatomie to near Richmond to near Reading,
moving southeast at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Ottawa, Garnett, Osage City, Burlington, Wellsville, Lyndon, Lebo,
Pomona, Waverly, Richmond, Colony, Williamsburg, New Strawn, Quenemo,
Melvern, Hartford, Gridley, Greeley, Princeton and Neosho Rapids.

This includes the following highways...
 Interstate 35 between mile markers 138 and 198.
 Kansas Turnpike between mile markers 142 and 153.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3817 9596 3817 9601 3874 9612 3874 9606
      3865 9552 3872 9506 3804 9508 3804 9596
TIME...MOT...LOC 0738Z 310DEG 51KT 3849 9494 3839 9526 3850 9599 

HAIL...0.75IN
WIND...60MPH
 
$$

Gargan
693 
WWUS53 KTOP 040804
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
304 AM CDT Thu Jun 4 2020

KSC111-040813-
/O.CAN.KTOP.SV.W.0080.000000T0000Z-200604T0815Z/
Lyon-
304 AM CDT Thu Jun 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LYON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
east central Kansas.

LAT...LON 3817 9596 3818 9595 3852 9595 3854 9576
      3843 9543 3842 9507 3804 9508 3804 9596
TIME...MOT...LOC 0803Z 332DEG 43KT 3820 9507 3814 9535 3830 9588 

$$

KSC003-031-059-139-040815-
/O.CON.KTOP.SV.W.0080.000000T0000Z-200604T0815Z/
Franklin-Anderson-Osage-Coffey-
304 AM CDT Thu Jun 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR SOUTHERN FRANKLIN...ANDERSON...SOUTHERN OSAGE AND COFFEY
COUNTIES...

At 303 AM CDT, severe thunderstorms were located along a line
extending from 8 miles northwest of Blue Mound to 4 miles north of
Colony to 4 miles east of Hartford, moving southeast at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Garnett, Burlington, Lebo, Waverly, Richmond, Colony, New Strawn,
Gridley, Greeley, Westphalia, Kincaid, Olivet, Lone Elm, Beto
Junction, Harris, John Redmond Reservoir, Melvern Lake and Le Roy.

This includes Interstate 35 between mile markers 144 and 166.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3817 9596 3818 9595 3852 9595 3854 9576
      3843 9543 3842 9507 3804 9508 3804 9596
TIME...MOT...LOC 0803Z 332DEG 43KT 3820 9507 3814 9535 3830 9588 

HAIL...0.75IN
WIND...60MPH
 
$$

Gargan
854 
WWUS53 KTOP 040812
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
312 AM CDT Thu Jun 4 2020

KSC003-031-059-139-040821-
/O.EXP.KTOP.SV.W.0080.000000T0000Z-200604T0815Z/
Franklin-Anderson-Osage-Coffey-
312 AM CDT Thu Jun 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FRANKLIN...
ANDERSON...SOUTHERN OSAGE AND COFFEY COUNTIES WILL EXPIRE AT 315 AM
CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
east central Kansas.

LAT...LON 3817 9596 3818 9595 3852 9595 3854 9576
      3843 9543 3842 9507 3804 9508 3804 9596
TIME...MOT...LOC 0811Z 318DEG 50KT 3815 9501 3809 9529 3825 9582 

$$

Gargan

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 12:22 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jun 4, 12:22 AM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
1222 AM CDT Thu Jun 4 2020

...Update to aviation forecast discussion...

.SHORT TERM...(This evening through Thursday)
Issued at 237 PM CDT Wed Jun 3 2020

As of 20Z broad northwesterly midlevel flow was present across the
Central Plains with a very subtle shortwave trough bisecting the
forecast area. A midlevel cloud deck is helping to identify this
subtle feature. At the surface a weak/diffuse surface frontal
boundary is also bisecting the area from approximately Council
Grove to near St. Joe, MO. Visible satellite imagery reveals two
zones of potential thunderstorm develop. The first is along and
southeast of I-35, where a cumulus field has developed. Two
updrafts have developed in extreme northeast Anderson County.
Additional development is possible throughout the afternoon and
early evening. The second zone is across far northeast KS into
northern MO, where an additional cumulus field has developed. The
background environment is conditionally very unstable with steep
midlevel lapse rates contributing to MLCAPE values greater than
3000 J/kg. Effective shear values are less than 30 kts and would
tend to yield multicell/pulse modes of convection. Furthermore,
Pwat values now exceed 1.6", which suggests any storm that does
develop will produce very heavy rainfall, possibly resulting in
localized flash-flooding. Combining these two features, very moist
and weakly sheared environment, increases the potential for
microburst. As the aforementioned shortwave trough progresses
southeast of the area early this evening, expect the bulk of
thunderstorm activity to decrease in coverage.

Another round of thunderstorm activity is possible overnight as
thunderstorms, which are currently developing across the High
Plains of NE/WY/CO, grow upscale and propagate across the
forecast area. Damaging winds and brief heavy rainfall will be the
primary concerns with this round. Overnight lows should bottom out
near 70.

By Thursday, the thunderstorm complex that is progged to traverse
the area tonight should exit the area by sunrise. Similar to
today, a very conditional threat for thunderstorm development
exists but confidence is very low. The background environment will
be similar today with a damaging wind and locally heavy rainfall
potential. Otherwise, another hot and humid day is expected with
highs in the 90s. Heat indices will reach the upper 90s to near
100.

.LONG TERM...(Thursday night through Wednesday)
Issued at 237 PM CDT Wed Jun 3 2020

Transitioning into the extended, the threat for thunderstorms
continues through Friday while heat and humidity continues through
the weekend. By Thursday night, a shortwave trough is progged to
eject across the mid-MO valley region Thursday evening into the
overnight hours. This could aid in thunderstorm development
generally after 00Z Friday. Primary hazards would likely be large
hail, damaging winds, and heavy rainfall.

The southwestern US midlevel ridge will amplify and overspread
the Plains Friday into Saturday. The persistent frontal boundary
will remain near/just north of the forecast area through the day
Friday. As a result, another hot and humid day is expected with
highs in the mid to upper 90s. Heat indices will range from
100-105; subsequent forecasts will have to reevaluate for the
potential for heat advisory headlines. Model solutions continue to
have a weak shortwave trough rounding the ridge axis Friday night
across the mid-MO valley. Additional thunderstorm develop is
possible with its passage. A drier pattern looks to setup over the
weekend with the aforementioned ridge axis building into the
area. Highs look to remain in the 90s throughout the weekend with
heat indicies in the mid to upper 90s.

Model guidance continues to suggest the remnants of Tropical
Storm Cristobal may approach the forecast area Tuesday into
Wednesday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1220 AM CDT Thu Jun 4 2020

A line of strong to severe thunderstorms will move through the
terminals through 8Z THU. The stronger wind gusts of 40 to 50 KTS
may occur around 7Z at KTOP and KFOE and 35 to 45 KTS at KMHK
just after 6Z. The line should move southeast of the terminals
after 8Z. The heavy rain may drop visibilities down to 1 to 2
miles briefly. After the line moves through expect VFR conditions
after 10Z.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Baerg
LONG TERM...Baerg
AVIATION...Gargan
Hazardous weather outlook, Jun 3, 7:11 PM CDT, 7 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
711 PM CDT Wed Jun 3 2020

KSZ008>012-020>024-026-034>040-054>056-058-059-050015-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
711 PM CDT Wed Jun 3 2020

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Tonight.

Severe thunderstorms are possible later tonight across the entire
area. The primary hazard is damaging winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Another round of severe thunderstorms is possible Thursday
evening with damaging winds and large hail being the main
hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Local storm report, Jun 3, 11:44 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1144 PM CDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 PM     TSTM WND GST     5 S CLYDE               39.52N 97.40W
06/03/2020  E60 MPH          CLOUD              KS   TRAINED SPOTTER

&&
Special weather statement, Jun 4, 12:10 AM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Topeka KS
1210 AM CDT Thu Jun 4 2020

KSZ034-040545-
Ottawa-
1210 AM CDT Thu Jun 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTTAWA COUNTY UNTIL
1245 AM CDT...

At 1209 AM CDT, Doppler radar was tracking a strong thunderstorm near
Bennington, moving east at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Minneapolis, Bennington, Culver and Niles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central and north central Kansas.

LAT...LON 3914 9773 3913 9737 3896 9737 3896 9778
TIME...MOT...LOC 0509Z 280DEG 23KT 3904 9763

BD
Special weather statement, Jun 4, 1:02 AM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Topeka KS
102 AM CDT Thu Jun 4 2020

KSZ024-026-035>040-054>056-040700-
Wabaunsee-Geary-Shawnee-Lyon-Jefferson-Dickinson-Douglas-Franklin-
Jackson-Osage-Morris-
102 AM CDT Thu Jun 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FRANKLIN...JEFFERSON...
SOUTHEASTERN DICKINSON...SOUTHEASTERN GEARY...MORRIS...SHAWNEE...
WABAUNSEE...DOUGLAS...OSAGE...SOUTHEASTERN JACKSON AND NORTHERN LYON
COUNTIES UNTIL 200 AM CDT...

At 101 AM CDT, Doppler Radar was tracking strong winds from
dissipating showers that could gust up to 55 mph. It is possible you
may hear no thunder and have little to no rain with these strong
winds.

Locations impacted include...
Topeka, Lawrence, Ottawa, Baldwin City, Osage City, Herington,
Council Grove, Carbondale, Valley Falls, Oskaloosa, Alma, Eskridge,
Tecumseh, Eudora, Richland, Wellsville, Dover, Silver Lake, Auburn
and Overbrook.

This includes the following highways...
 Interstate 35 between mile markers 176 and 198.
 Interstate 70 between mile markers 340 and 355.
 Kansas Turnpike between mile markers 137 and 205.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central, northeastern and east central Kansas.

LAT...LON 3853 9507 3852 9693 3861 9693 3861 9698
      3889 9696 3910 9585 3944 9557 3942 9557
      3942 9518 3897 9519 3898 9516 3895 9509
      3899 9506 3898 9506
TIME...MOT...LOC 0601Z 316DEG 44KT 3980 9497 3908 9589 3877 9697

BD
Local storm report, Jun 4, 1:39 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
139 AM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 AM     NON-TSTM WND GST 7 W MAYETTA             39.34N 95.85W
06/04/2020  M59 MPH          JACKSON            KS   MESONET

            MESONET STATION TS790 POTAWATOMI. TIME
            ESTIMATED FROM RADAR.

&&
Local storm report, Jun 4, 1:40 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
140 AM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 AM     TSTM WND GST     7 W MAYETTA             39.34N 95.85W
06/04/2020  M59 MPH          JACKSON            KS   MESONET

            CORRECTS PREVIOUS NON-TSTM WND GST REPORT
            FROM 7 W MAYETTA. MESONET STATION TS790
            POTAWATOMI. TIME ESTIMATED FROM RADAR.

&&
Local storm report, Jun 4, 1:44 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
144 AM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 AM     TSTM WND GST     5 NNE LAWRENCE          39.02N 95.22W
06/04/2020  M58 MPH          DOUGLAS            KS   ASOS

            ASOS STATION KLWC LAWRENCE.

&&

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 10:41 PM CDTSevere Thunderstorm WarningTOPCloud, Republic64 min
Jun 3, 11:03 PM CDTSevere Thunderstorm WarningTOPMarshall, Washington42 min
Jun 3, 11:28 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Marshall, Pottawatomie, Republic, Riley and 1 more47 min
Jun 3, 11:58 PM CDTSevere Thunderstorm WarningTOPClay, Geary, Marshall, Nemaha, Pottawatomie, Riley and 1 more62 min
Jun 4, 12:10 AM CDTSpecial Weather StatementTOPOttawa35 min
Jun 4, 12:15 AM CDTSevere Thunderstorm WarningTOPDickinson, Ottawa45 min
Jun 4, 12:25 AM CDTSevere Thunderstorm WarningTOPBrown, Clay, Dickinson, Geary, Jackson, Marshall and 5 more65 min
Jun 4, 12:45 AM CDTSevere Thunderstorm WarningTOPDickinson45 min
Jun 4, 1:02 AM CDTSpecial Weather StatementTOPDouglas, Franklin, Jefferson, Morris, Osage, Shawnee and 1 more58 min
Jun 4, 1:41 AM CDTSevere Thunderstorm WarningTOPDouglas, Franklin, Lyon, Osage, Shawnee, Wabaunsee49 min
Jun 4, 2:32 AM CDTSevere Thunderstorm WarningTOPLyon28 min
Jun 4, 3:23 AM CDTSpecial Weather StatementTOPAnderson, Coffey22 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.